| Texto completo | |
| Autor(es): |
Caraballo, Tomas
;
Carvalho, Alexandre N.
;
Lopez-Lazaro, Heraclio
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Mathematical Physics; v. 64, n. 11, p. 29-pg., 2023-11-01. |
| Resumo | |
We present the global modification of the Ladyzhenskaya equations, for incompressible non-Newtonian fluids. This modification is through a cut-off function that multiplies the convective term of the equation and an additional artificial smoothing dissipation term as part of the viscous term of the equation. The goal of this work is the comparative analysis between the modified system and the non-modified system. Therefore, we show the existence and regularity of weak solutions, the existence of global attractors, the estimation of the fractal dimension of the global attractors, and finally, the relationship of the autonomous dynamics between the modified system and the non-modified system. (AU) | |
| Processo FAPESP: | 21/01931-4 - Comportamento assintótico pullback para equações parabólicas não lineares com parte principal subdiferencial |
| Beneficiário: | Heraclio Ledgar López Lázaro |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 22/13001-4 - Dimensão fractal finita para equações parabólicas não-lineares com parte principal subdiferencial |
| Beneficiário: | Heraclio Ledgar López Lázaro |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 20/14075-6 - Sistemas dinâmicos e seus atratores sob perturbação |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |